

International Seminar on Corporate River Basin Organizations in Asia

22-24 June 2011, Malang, Indonesia

Program

Day 1 (22 June 2011)

Study Visit to the Brantas River Basin

Day 2 (23 June 2011)

8:15 –8:45 Registration

Opening

8:45 –9:05 Opening remarks and Welcome remarks

Session 1: Existing RBO Types in Asia: Strengths and Weaknesses

Moderators: Mr. Slamet Budi Prayitno and Ms. Salmah Zakaria

9:05 –9:20 Short Presentation by Mr. Tue Kell Nielsen

9:20 –10:15 Panel Discussion: What are the Strengths and Weaknesses?

What is the membership?

What is their organizational management?

How do they manage their financing?

How do they involve stakeholders in decision making process towards beneficial outputs for all?

10:15 –10:45 Break and Networking

Session 2: Experience of Corporate and Quasi-Corporate RBOs

Moderators: Mr. Ravi Narayanan and Mr. Slamet Budi Prayitno

10:45 –11:00 Short Presentation by Mr. Tue Kell Nielsen

11:00 –12:15 Panel Discussion: Learning Corporate and Quasi-Corporate RBOs

What's the difference between corporate and quasi-corporate RBOs?

What are the benefits of corporate/quasi-corporate RBOs?

What are the necessary conditions?

12:15 -12:25 Photo Session

12:25 –14:00 Lunch and Networking

Moderators: Mr. Keizrul Bin Abdullah and Mr. Xiaoliu Yang

14:00 –15:00 Short (10min) Presentations: Learning from RBO Champions

15:00 –15:30 Break and Networking

15:30 –17:00 Panel Discussion: Learning from RBO Champions

How did you choose your corporate/quasi-corporate RBOs?

What was the momentum to set up the RBOs? What were the obstacles?

- How do the RBOs manage financing? How do they collect fees?
- ❖ How can the RBOs contribute to increase triple bottom line (economic, environmental, and social) benefits in the basin?

Day 3 (24 June 2011)

Session 3: How Can Governments Determine An Appropriate Model?

Moderators: Mr. Xiaoliu Yang and Ms. Salmah Zakaria

8:30 –8:45 Short Presentation by Mr. Tue Kell Nielsen

8:45 –9:45 Panel Discussion: What are the conditions to determine?

- What is an appropriate model for their development stage?
- What are the steps to set up new RBOs?
- How can you decide to change RBO types?
- What capacity development and financing scheme are needed?

9:45 –10:15 Break and Networking

Moderators: Mr. Slamet Budi Prayitno and Mr. Keizrul Bin Abdullah

10:15 –11:30 Panel Discussion: How can academia and development agencies support?

- How can academia support?
- How can development agencies support?

11:30 –13:30 Lunch and Networking

Moderators: Ms. Salmah Zakaria and Xiaoliu Yang

13:30 –15:00 Panel Discussion: How are you going to do?

- How are you going to determine RBO type?
- How are you going to implement?
- What support do you need?

15:00 –15:30 Break and Networking

Session 4: The Way Forward

Moderators: Mr. Keizrul Bin Abdullah and Mr. Slamet Budi Prayitno

15:30 –16:30 Panel Discussion: The Way Forward

- How can NARBO support to determine RBO type?
- What can NARBO further support for their IWRM process?

Closing

16:30 -17:00 Closing

List of Participants for Panel Discussion and Presentations

List of Participants for Panel Discussion and Presentations Panel Discussion/Presentation						
Session 1						
Panel Discussion Day 2, 9:20–10:15	 Mr. Isnugroho Mr. Tue Kell Nielsen Mr. Joaquin Andreu Mr. Satoshi Ojima Mr. Koichi Takano 					
Session 2 Panel Discussion Day 2, 11:00–12:15	 Mr. Basuki Hadimoeljono Mr. Tue Kell Nielsen Mr. Tadashige Kawasaki Ms. Marisha Wojciechowska-Shibuya Mr. Wouter Lincklaen Arriens 					
Session 2 Short Presentations Day 2, 14:00–15:10 and Panel Discussion Day 2, 15:40–17:00	 Mr. Katsuaki Kawano, JWA Ms. Catherine Buena, LLDA Mr. Sudharma Elakanda, MASL Mr. Harianto, PJT 1 Mr. Herman Idrus, PJT 2 					
Session 3 Panel Discussion Day 3, 8:45–9:45	 Mr. Basuki Hadimoeljono Mr. Tue Kell Nielsen Mr. M. Monowar Hossain Ms. Marisha Wojciechowska-Shibuya Mr. Kenji Someya Mr. Sudharma Elakanda 					
Session 3 Panel Discussion Day 3, 10:15–11:30	 Mr. Wasan Jompakdee Mr. Joaquin Andreu Mr. Agus Suharyanto Mr. Wouter Lincklaen Arriens Mr. Tal'at Nasirov Ms. Helena Lawira Mr. Masakazu Sugi 					
Session 3 Panel Discussion Day 3, 13:30–15:00	Selected Participants from Decision Makers' Group					
Session 4 Day 3, 15:30–16:30	 Mr. Basuki Hadimoeljono Mr. Tue Kell Nielsen Mr. Isnugroho Mr. Kenji Someya Mr. Tjoek Walujo Subijanto Mr. Wouter Lincklaen Arriens 					



FIELD TRIP SCHEDULE

NARBO Executive Retreat and International Seminar on Corporate RBO 22 June 2011

No.	Time	Itinerary	Venue	Remark	Time Allocation	Guider
1	07.15-08.00	Participant checkout from Santika & Regent Hotel, Malang			45 Minutes	Team
2	08.00-09.00	Journey to Sutami Damsite			60 Minutes	Team
3	09.00-10.00	Sutami Reservoir	Sutami View Building & Dam site	Brief explanation on the Sutami Reservoir	60 Minutes	Chief of Water Service Division I
4	10.00-12.00	Journey to Brantas Origin			120 Minutes	Team
5	12.00-14.00	Arboretum of Brantas Origin	Arboretum office & Brantas's Spring	Lunch, Observe to Brantas's spring, Tree planting	120 Minutes	Chief of Water Service Sub- Division I/1
6	14.00-15.00	Journey to Selorejo Park & Resort	Selorejo park & resort		60 Minutes	
7	15.00-17.00	Selorejo and Reservoir	Dam site & Selorejo View Building	Welcome drink & Brief explanation on the Selorejo Reservoir	120 Minutes	Chief of Water Service Division II
8	17.00-19.00	Check-in & Relax				Manager of Selorejo Park & Resort
9	19.00-20.00	Dinner				